Get your Health question answered in 3 easy steps

153 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for rash on skin

Answered by
Dr.
Dr. Muhammad Sareer Khalil

General & Family Physician

Practicing since :2012

Answered : 2864 Questions

default
Posted on Mon, 18 Aug 2014 in Skin Hair and Nails
Question: What is this rash
doctor
Answered by Dr. Muhammad Sareer Khalil 1 hour later
Brief Answer:
herpez zoster most likely

Detailed Answer:
hello and welcome.

the rash is most likely to be a case of herpes zoster especially if the lesions are painful.

it requires treatment with antivirals like FAMCICLOVIR in consultation with your doctor. please stop using hydrocortisone cream. gabapentin can be used for pain relief.

let me know if you have any query
have a nice day
thanks
Above answer was peer-reviewed by : Dr. Prasad
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,   ,  

Recent questions on Hydrocortisone cream

doctor1 MD

Hello doctor The left side corner of the lower and lips and it's lowercvrrmillion border is giving me trouble , I feel like it's dry and some kind of tape is stuck to it sometimes , sometimes I feel little bit of itchy in the corner where the...

doctor1 MD

Hello doctor This is XXXX , I am presently in south XXXXXXX ... for the past couple of days the right side lower lips is red like rashes sometimes sometimes it is not . Also today there was many dead skin around the vermillion border so I wiped it...

doctor1 MD

Hello doctor The left side of the lower lips feels sore like the skin is peeled or a pimple is there ( actually last two days the entire lower lips were dry flaky and peeling so I wiped it off with cotton bud applied hydrocortisone cream overnight...

doctor1 MD

hello Dr, I have a callused and try skin on medial or the ulnar side of my wrist . the doctor prescribed me a hydrocortisone cream, i used it but not as frequent.and now i am noticing cracks in that area of the skin and it is too dry to feel any sensation on it. it happenned suddenly since a year and a half and i was unable to diagnose the reason. Can you please help. thanks

doctor1 MD

My 7 year old granddaughter has been crying for a half hour due to extremely itchy vaginal area. She has seen her pediatrician about this recently and no diagnosis has been available. This bout this evening was quite exteeme. I gave her an aveno bath- put hydrocortisone cream on her and have her the prescribed dose of benedryl . She is finally resting comfortably. What could this be?

doctor1 MD

Two days ago my scalp started to itch at the back of my neck.Now I lhave a rash extendine from the top of my left ear down behind my earwhich is red and itchy and swollen .Feels like I have a lump behind my left ear.Not to mention bumps that are swelling up in my scalp.Tried benadryl , hydrocortisone cream . The itching is driveing me crazy.

doctor1 MD

Hi my husband is suffering from fungal infection of the groin , his dermatologist prescribed him canesten and nizorale cream. since he started the treatment his situation became much worse and the infection spread! so he went back and the doctor prescribed him Gupisone 20mg tablets and a hydrocortisone 17 butyrate 0.1% cream. His skin is really irritated already is it safe to use such treatment as it contains steroids which might increase the irritation?